# SDR DALA2019022601315

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 121,218 hours, 17,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT SIGN INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERIES SYSTEM OPERATION IS NORMAL.
